# SDR AALA20100209AFW01

- Difficulty date: February 9, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 74,823 hours, 11,798 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Dented
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE TAIL CONE SKIN AT STATION 1845 NEAR STRINGER 3 LEFT APPROXIMATELY 12 IN FORWARD OF THE RUDDER TRAILING EDGE LEFT SIDE.  THE DENT MEASURES 1.5 BY .073 EXCEEDING THE SRM LIMITS OF 30.  HIGH FREQUENCY EDDY CURRENT INSPECTION FOUND NO CRACKS.  THE SKIN IN THIS AREA IS A BONDED ASSEMBLY OF TWO SHEETS OF 0.016 2024-T3 CLAD.  REPAIRED PER EA B767-53-008820.
